Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    31
  • views
    12934

Stopping Accutane Already

gabinjude

635 views

It was my hair or skin and I'll choose hair everytime. Sure I would've had clear skin but I'd be bald then and trading accutane for rogane. Words cannot describe how completely disappointed I am right now. What now?



2 Comments


Recommended Comments

Im sorry to hear that.

Its hard to keep going at times and it can be frustrating i think a lot of us feel that pain.

Though on the bright side there is still things you could try. I'm guessing when you go back to your derm you could talk about some of the following:

- Retinoids like retin a, epiduo etc - these work well for some people

- Diet changes maybe? Diet affects some people more than others the holistic part of this forum has some good information or maybe a naturopath visit.

- Theres dans regimen which seems it already seems like your having some good results with

- Antibiotics is always there - not a long term treatment and it has its issues. Usually people use a topical antibiotic like duac, aczone in the am and a retinoid in the evening

There are more options out there but those are the most common ones i can remember.

Keep your head up because your are very pretty, that is something no one can change or take away from you :)

Share this comment


Link to comment

Hey girl, I'm sorry to hear that :( I haven't been on the boards in a while, so I forget who I've talked to or message or what not.

I don't remember really losing my hair, but it definitely was more brittle and dry. Anyways, if you feel that stopping accutane is the best decision, then it probably is. You do have gorgeous hair tho!

I don't want to sound like I'm shoving advice down your throat, because I've totally been where you're at... look at my gallery. I just want to encourage you to look into more holistic health, and look at possible food allergies or sensitivities that you might have. I never had a problem with wheat (or at least I tolerated it) until about end of 2010 and I had crazy cystic breakouts out of nowhere. I also switched to a birth control that was higher in progesterone (loestrogel or something) instead of the orthotricyclen that I always used. When I discovered the boards and all the possible reasons for my breakouts, I began trying everything, including elimination diets.

So, I can suggest if your using birth control, to be aware if it could possibly be causing MORE breakouts. The wrong hormones for your body specifically can do more damage. Second, maybe cut out wheat or something for a time and see if it helps.

I hope you don't give up on this incredibly hard journey to clear skin!!!

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×